# SDR 9502149756

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RUST ON THE UPPER SURFACE OF THE UPPER 'BEAVER TAIL' FITTING AND THE LOWER SURFACE OF THE LOWER 'BEAVER TAIL' FITTING RIGHT PYLON FORWARD SPAR.  REPLACED BOTH FITTINGS PER DWG 9958161.
